MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND 9616671 ATTUNE CR FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400224
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); No Code Available (3191)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a right knee revision due to pain, synovitis, and nickel allergy.All components were noted to be well-fixed.The patella component was not revised.Depuy cement was used during the primary operation.Doi: (b)(6) 2017; dor: (b)(6) 2018, right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FEM RT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8861384
Report Number1818910-2019-100063
Device Sequence Number1937950
Product Code JWH
UDI-Device Identifier10603295041276
UDI-Public10603295041276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number150400224
Device Lot Number399022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR